Alert archive / Kansas / Red Flag Warnings in 2013
Red Flag Warning 18, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Oct 7, 2013, 3:02 PM CDT for 15 counties in Kansas. It took effect at Oct 8, 2013, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2013, 3:02 PM CDT (20:02 UTC)
- In effect from
- Oct 8, 2013, 1:00 PM CDT
- Expired
- Oct 8, 2013, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2412 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
045 WWUS83 KDDC 072002 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 302 PM CDT MON OCT 7 2013 ...RED FLAG CONDITIONS LIKELY IN SOUTHWEST KANSAS TUESDAY... .FREQUENT GUSTY SOUTH WINDS ABOVE 30 MPH... DRY CONDITIONS WITH RELATIVE HUMIDITY LESS THAN 15 PERCENT... AND AFTERNOON TEMPERATURES WARMING INTO THE LOW TO MID 80S WILL CREATE VERY HIGH TO CRITICAL FIRE WEATHER CONDITIONS. KSZ030-045-064-077-078-087-088-072115- /O.CAN.KDDC.FW.A.0009.131008T1700Z-131009T0200Z/ TREGO-NESS-HODGEMAN-GRAY-FORD-MEADE-CLARK- 302 PM CDT MON OCT 7 2013 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE WEATHER WATCH. THE FIRE WEATHER WATCH HAS BEEN CANCELED. $$ KSZ043-044-061>063-074>076-084>086-080415- /O.UPG.KDDC.FW.A.0009.131008T1700Z-131009T0200Z/ /O.NEW.KDDC.FW.W.0018.131008T1800Z-131009T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- 302 PM CDT MON OCT 7 2013 /202 PM MDT MON OCT 7 2013/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF WEST CENTRAL AND SOUTHWEST KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...1 PM CDT TUESDAY THROUGH EARLY TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...IN THE LOWER TO MID 80S. * IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 32
4 follow-up statements
234 WWUS83 KDDC 072100 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 400 PM CDT MON OCT 7 2013 ...RED FLAG CONDITIONS EXPECTED TUESDAY... .FREQUENT GUSTY SOUTHERLY WINDS ABOVE 30 MPH...DRY CONDITIONS WITH RELATIVE HUMIDITY LESS THAN 15 PERCENT...AND AFTERNOON TEMPERATURES WARMING INTO THE LOWER 80S WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE DAY. KSZ043-044-061>063-074>076-084>086-081200- /O.CON.KDDC.FW.W.0018.131008T1800Z-131009T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- 400 PM CDT MON OCT 7 2013 /300 PM MDT MON OCT 7 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY FOR GUSTY WINDS AND FOR LOW RELATIVE HUMIDITY FOR WESTERN KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...WINDS WILL BE SOUTHERLY AT 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED DURING THE EARLY AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BETWEEN 1 PM CDT TUESDAY THROUGH EARLY TUESDAY EVENING. * RELATIVE HUMIDITY...RELATIVE HUMIDITY WILL FALL AS LOW AS 14 PERCENT. * TEMPERATURES...MAXIMUM TEMPERATURES WILL BE IN THE LOW 80S. * IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ SUGDEN
859 WWUS83 KDDC 080807 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 307 AM CDT TUE OCT 8 2013 ...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON... .FREQUENT GUSTY SOUTHERLY WINDS ABOVE 30 MPH, DRY CONDITIONS WITH RELATIVE HUMIDITY LESS THAN 15 PERCENT, AND TEMPERATURES WARMING INTO THE LOWER 80S WILL CREATE CRITICAL FIRE WEATHER CONDITIONS BY THIS AFTERNOON. KSZ043-044-061>063-074>076-084>086-082100- /O.CON.KDDC.FW.W.0018.131008T1800Z-131009T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- 307 AM CDT TUE OCT 8 2013 /207 AM MDT TUE OCT 8 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR PARTS OF SOUTHWEST KANSAS. * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BETWEEN 1 PM CDT TUESDAY THROUGH EARLY TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...FROM 80 TO 85. * IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 06
143 WWUS83 KDDC 082022 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 322 PM CDT TUE OCT 8 2013 ...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON... .FREQUENT GUSTY SOUTHERLY WINDS ABOVE 30 MPH...DRY CONDITIONS WITH RELATIVE HUMIDITY LESS THAN 15 PERCENT...AND TEMPERATURES WARMING INTO THE LOWER TO MID 80S WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. KSZ064-077-078-087-090000- /O.EXA.KDDC.FW.W.0018.000000T0000Z-131009T0000Z/ HODGEMAN-GRAY-FORD-MEADE- 322 PM CDT TUE OCT 8 2013 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD AND FIRE WEATHER ZONE 087 MEADE. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH EARLY THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...LOWER TO MID 80S. * IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ043-044-061>063-074>076-084>086-090000- /O.CON.KDDC.FW.W.0018.000000T0000Z-131009T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- 322 PM CDT TUE OCT 8 2013 /222 PM MDT TUE OCT 8 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND SOUTHWEST KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS AND FIRE WEATHER ZONE 086 SEWARD. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH EARLY THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...IN THE LOWER TO MID 80S. * IMPACTS...VERY AGGRESSIVE FIRE WEATHER BEHAVIOR COULD LEAD TO FIRES QUICKLY GROWING OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 32
377 WWUS83 KDDC 090013 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 713 PM CDT TUE OCT 8 2013 ...RED FLAG CONDITIONS HAVE ENDED... KSZ043-044-061>064-074>078-084>087-090115- /O.EXP.KDDC.FW.W.0018.000000T0000Z-131009T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE- 713 PM CDT TUE OCT 8 2013 /613 PM MDT TUE OCT 8 2013/ ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR SOUTHWEST KANSAS... THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AS TEMPERATURES CONTINUED TO FALL AFTER SUNSET...ALLOWING HUMIDITY TO RISE ABOVE THE TEENS. $$ UMSCHEID
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Oct 7, 3:00 PM CDT, 2 minutes earlier.
Area forecast discussion, Oct 7, 3:00 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 300 PM CDT Mon Oct 7 2013 ...UPDATE TO FIRE WEATHER... .SYNOPSIS... ISSUED AT 1000 AM CDT MON OCT 7 2013 Water vapor imagery and 12Z upper air analysis indicate an upper level ridge of high pressure transitioning eastward across the Rockies into the Western High Plains. Meanwhile, an upper level trough of low pressure is pushing ashore into the Pacific Northwest. Near the surface, a lee side trough of low pressure is developing across eastern Colorado while much drier air remains in place across western Kansas with surface dewpoints in the 30s(F). && .SHORT TERM...(This evening through Tuesday) ISSUED AT 100 PM CDT MON OCT 7 2013 Short range models indicate the upper level ridge shifting slowly east across the Central Plains tonight and off into the Mississippi River Valley Tuesday resulting in dry conditions across western Kansas through the period, especially with a lack of low level moisture available. Above normal temperatures are expected tonight as the upper level ridging drifts east across the Central Plains. Lee side troughing will strengthen across eastern Colorado helping to influence a low level southerly flow across western Kansas tonight. As a result, warmer air will be drawn northward into the area overnight. With lows in the mid to upper 30s(F) this morning, expect temperatures to fall only into the 40s(F) to near 50F tonight. the prevailing lee side trough will strengthen Tuesday increasing southerly winds across western Kansas, enhancing warm air advection. As a result, Slightly warmer temperatures are expected from today into Tuesday afternoon with highs up into the lower to mid 80s(F). .LONG TERM...(Tuesday night through Monday) ISSUED AT 233 PM CDT MON OCT 7 2013 The medium range models are in good agreement showing another wave break over western North America during the early part of the extended period. The models show the upper level energy diving southward out of western Canada with an upper low closing off over the western tier of states. The models show this system becoming negatively tilted as it opens up and lifts out to the northeast fairly quickly later in the week. Ahead of this system, southerly flow will be increasing across the central plains. Moisture return will be somewhat limited as the models show dewpoints only rising into the lower to middle 50s by Thursday afternoon. Instability will be somewhat limited as a result. The models show fairly strong mid level winds, around 60 knots or so at 500 millibars, developing over the central High Plains Thursday afternoon ahead of the wave. Given the orientation of the mid level winds to the surface boundary, there should be some potential for initial discreet thunderstorm development to form into a line as it moves east across western Kansas during the early evening hours. The models show the initial wave lifting into the the northern plains on Friday. The low level moisture gets swept out of western Kansas by the initial wave Thursday night but it could get hung up across south central Kansas on Friday afternoon, a secondary shortwave trough approaches from the southern Rockies. The Allblend initialization has introduced some small pops over south central Kansas Friday evening with small pops across southwest Kansas on Saturday as the upper wave moves out. Not real confident in precipitation chances with the secondary wave as moisture will be even more limited. Given that this is in the Day 6 time frame and there is still a lot of uncertainty, will leave the small pops in through the day Saturday. Uncertainty continues into Day 7 as the GFS model shows another upper wave moving out of the northern Rockies toward the central Plains. The other models are hinting at this but are not as progressive as the GFS. Will leave pops in place for Sunday night and Monday although confidence is not high. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 1200 PM CDT MON OCT 7 2013 VFR conditions will prevail at all TAF sites through early Tuesday morning. As for winds, a lee side trough of low pressure will continue to slowly strengthen across eastern Colorado tonight into Tuesday. As a result, southerly winds of 5 to 15kt will develop across western Kansas this afternoon, then persist through early Tuesday morning. The southerly winds are then expected to increase up to 15 to 25kt through late Tuesday morning as the lee side trough strengthens further. && .FIRE WEATHER... ISSUED AT 300 PM CDT MON OCT 7 2013 A strong pressure gradient is still expected to develop across Southwest Kansas Tuesday afternoon resulting in south winds increasing up to around 20 to 30 mph with gusts up to 35 mph. However, recent model solutions suggest surface dewpoints climbing into the lower to mid 40s(F) across all of central and eastern portions of western Kansas, even with good mixing expected. Forecast relative humidities should remain above 15 percent across all of the area mentioned above, much less reach the 3 hour criteria for Red Flag conditions. May shave a few counties off the far eastern portion of the Fire Weather Watch while upgrading the counties closer to the Colorado border where RH values less than 15 percent are still expected. && .PRELIMINARY POINT TEMPS/POPS... DDC 48 82 53 82 / 0 0 0 0 GCK 47 83 52 84 / 0 0 0 0 EHA 48 83 50 84 / 0 0 0 0 LBL 48 83 53 85 / 0 0 0 0 HYS 48 82 54 82 / 0 0 0 0 P28 48 80 54 81 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING from 1 PM CDT /Noon MDT/ to 7 PM CDT /6 PM MDT/ Tuesday FOR KSZ043-044-061>063-074>076-084>086. && SYNOPSIS...JJohnson SHORT TERM...JJohnson LONG TERM...Gerard AVIATION...JJohnson FIRE WEATHER...JJohnson
Hazardous weather outlook, Oct 7, 2:36 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 236 AM CDT MON OCT 7 2013 KSZ030-031-043>046-061>066-074>081-084>090-080745- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 236 AM CDT MON OCT 7 2013 /136 AM MDT MON OCT 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHWEST KANSAS FOR TUESDAY AFTERNOON INTO TUESDAY EVENING. SEE THE LATEST FIRE WEATHER MESSAGE FOR FURTHER DETAILS. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA THURSDAY AFTERNOON INTO FRIDAY MORNING. IT IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
Nearby
Red Flag Warnings in Kansas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.